# SDR RAIA990523

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140071
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7402 - STL - ANTI-SKID FAULTED.  MAINTENANCE REPLACED NR 2 WHEEL TRANSDUCER.  (M)
